Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Spasmo proxyvon addiction - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Drug Abuse
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   Hi I am spasmoproxyvon adict and I am trying to leave it wht shud i do
Doctor :   Ok
Doctor :   Please provide these details -Age: Gender: Occupation: Location: Marital Status: Weight and Height.
User :   26 yrs age male software proffesional married 53 kg 5.11'
Doctor :   Since when were you addicted to it? Have you consulted a counselor till now?
User :   3 years. I hve not contacted any doctor
Doctor :   Ok
User :   giv me solution
Doctor :   Do you have any other addictions?
User :   no
Doctor :   Ok
Doctor :   How many tablets do you take per day?
User :   12-14 tablests approx
Doctor :   You should reduce the number of tablets to say 5 initially and
Doctor :   every week you should reduce 1 tablet
Doctor :   Till you are taking 1 per day.
User :   when I leave it I feel pain in my legs
Doctor :   Then you should take 1 tab on every alternate day and then stop completely.
Doctor :   If you have pain, try to take Tab. Paracetamol 500mg after food
Doctor :   Try to exercise regularly.
Doctor :   If not, try professional help
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor